MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Zonular Dehiscence (2698)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a3, a4, and a5: information not provided due to personal data privacy legislation/policy.Section e1: initial reporter: email address: unknown, information not provided.Section e1: initial reporter: telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint history for production order for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a non-preloaded intraocular lens (iol) had been implanted, but the capsular bag was found to be unstable due to intraoperative zonulodialysis.Consequently, the surgeon explanted the iol and replaced it with an anterior chamber intraocular lens (aciol).No other information was provided.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key23829883
Report Number3012236936-2025-000336
Device Sequence Number5080854
Product Code HQL
UDI-Device Identifier05050474531666
UDI-Public(01)05050474531666(17)280507
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZCB00
Device Catalogue NumberZCB0000175
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown